Just happen to see your postings and wondered if you found an answer to your problem....all your symptoms sound just like mine.....I actually "ovedosed" on the advil and lost my hearing for a bit it was called Ototoxicity...so to much advil will get you....Topamax has fixed my pain......they dont have an answer for me yet either but look up this...Trigeminal Neuralgia...good luck Gretchen
Just a quick note to say hi! Hemipligic Migraines, just diagnosed last week, before then they called them complicated migraines. First bleed that I was aware of happened 10 years ago. Now I am totally messed up. Neuro changed my Triptians to a drug called Cambia, it works really well, can be taken any time durning a headache, so if you wake up with one it will still help with the pain. Let me know if you have any good info on these types of headaches as I am lost and at a stand still right now. Thanks Theresa
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.